# SDR CALA2017090102992

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 109,849 hours, 17,024 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 130104237
- Part serial: 4601
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REARMING OF THE LEFT OVERWING ESCAPE SLIDE SYSTEM ON STE P 9 OF AMM 25-65-00 THE INFLATION TRIGGER CABLE BALL WAS FOUND ON THE WRONG SIDE OF THE SPRING.  REPLACED LH OVERWING SLIDE INFLATION CYLINDER IAW AMM 25-65-02.
